# SDR UALA2011060302712

- Difficulty date: June 3, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 86,803 hours, 13,870 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS RT AISLE L896, LT AISLE L897, AND CROSS AISLE PATH LIGHT L905 ARE INOPERATIVE.  REPLACED RT AISLE PATH LIGHT L896, CHECKED OKAY.  REPLACED POWER SUPPLY M1559 FOR L897 AND L905, CHECKED OKAY.
